MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; SMR HUMERAL HEAD Ø52 MM

LIMACORPORATE S.P.A SMR SYSTEM; SMR HUMERAL HEAD Ø52 MM
Model Number 1322.09.520
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the dhrs of the involved lots #1509268 (ster.#(b)(4)) and #22at2xt (ster.#, no pre-existing anomaly was found respectively on (b)(4) devices manufactured with that lots and ster.According to our records this is the only complaint received on these lots # and ster.#.This is initial mdr report.The manufacturer will submit a final mdr report when the investigations are closed.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to cuff failure.The anatomic humeral head, anatomic body and anatomic glenoid liner were explanted: · smr humeral head ø52 mm (product code 1322.09.520, lot # 1509268 - ster.(b)(4)) sold in us · liner f.Met.Back glen.Standard (product code 1377.50.010, lot #22at2xt - ster.(b)(4)) sold in us · smr finned humeral body (product code 1304.15.220, lot # 2022008- ster.(b)(4)) · smr eccentric adaptor taper standard (product code 1330.15.272, lot # 2003902- ster.(b)(4)).The construct was converted to a reverse, with a reverse body and glenosphere implanted.Previous surgery was performed on (b)(6) 2023.Patient is a male, 49 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: a review of the device history records and sterilization documentation was conducted for the involved lots: · lot #1509268 (ster.#(b)(4)): no anomalies or nonconformities were identified on (b)(4) devices manufactured and sterilized under this lot.· lot #22at2xt (ster.#(b)(4)): no anomalies or nonconformities were identified on (b)(4) devices manufactured and sterilized under this lot.According to limacorporate records, this represents the first and only complaint received for these lot and sterilization numbers.Device analysis the explanted devices were not returned to limacorporate for further analysis.However, pre-revision x-rays and photographs of the explanted devices were provided by the complaint source.This documentation was reviewed internally and shared with a medical expert for a clinical assessment of the event.The expert's evaluation is reported below: "the event is a problem of rotator cuff failure, maybe with some addition of a surgical error.The radiographs show superior decentering of the head and eccentric loading of the glenoid.This can frequently observed in rc issues due to either age, aging or insufficiency of subscap refixation during surgery.The latter could be a potential surgical error.There is no sign for implant related failure.It is a fateful course of events." based on the available radiographic documentation and clinical assessment, no evidence suggestive of an implant malfunction or material failure was identified.The exact root cause of the event cannot be conclusively determined due to the limited information available and the absence of the explanted devices for physical analysis.However, based on the following considerations: · the review of device history records and sterilization documentation for the involved lot and sterilization numbers did not identify any anomalies or nonconformities; · this is the first and only complaint reported for the involved lots and sterilization batches; · the medical expert assessment did not identify any implant-related failure and attributed the event primarily to rotator cuff failure, potentially combined with surgical and biomechanical factors; · no additional clinical or technical information is available to support further investigation.The event is assessed as not product-related.Pms data: 26 similar events from (b)(4) units sold in australia (12,81%) in the past 3 years.(b)(4) similar events from (b)(4) units sold worldwide (0,63%) in the past 3 years.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.This is final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR HUMERAL HEAD Ø52 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23345067
Report Number3008021110-2025-00141
Device Sequence Number21199926
Product Code KWT
UDI-Device Identifier08033390274296
UDI-Public08033390274296
Combination Product (Y/N)Y
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.520
Device Catalogue Number1322.09.520
Device Lot Number1509268
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown